# SDR USAA990207

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1300
- Part time: 45,836 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-2 CHECK VISUAL INSPECTION, FOUND CORROSION ON UPPER SURFACE OF SHEAR TIE STATION 1300 BETWEEN STRINGER 28R AND 29R, CORROSION NR C53-155-02.  REPLACED SHEAR TIE PER SRM 51-10-00.  (M)
